MAUDE Adverse Event Report: COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL

COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL
Model Number G49945
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
A letter was received from the distributor advising that the attachments contained the submission of the complaint.Only a photograph of a damaged universa soft ureteral stent set was attached to the letter.Multiple follow-up attempts have been made to obtain patient, device, and event details with no response received at the time of this filing.Patient status is unknown as information was not provided by the reporter.
 
Additional Manufacturer Narrative
(b)(4).A review of specifications and quality control data was conducted during the investigation.The complaint device was not returned; therefore, device failure analysis and physical examination of the device used in this case could not be performed.A review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Based on the provided information, no product returned and the investigation, a definitive root cause cannot be established or reported at this time.We will notify the appropriate personnel and continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.
 
Event or Problem Description
The device end was broken: split on pigtail.The catheter had no contact with the patient.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6828868
Report Number1820334-2017-02772
Device Sequence Number41403
Product Code FAD
UDI-Device Identifier00827002499454
UDI-Public(01)00827002499454(17)200412(10)7826377
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG49945
Device Catalogue NumberUSH-600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1